Arkadiusz Płoski's Papers

  1. A.B. de Felipe-E. García Barroso-J. Gwoździewicz-A. Płoski, Łojasiewicz exponents and Farey sequences. Revista Matemática Complutense (2016) 29(3), 719-724. doi: 10.1007/s13163-016-0194-1.

  2. E. García Barroso-J. Gwoździewicz-A. Płoski, Semigroups corresponding to branches at infinity of coordinate lines in the affine plane. Semigroup Forum (2016) 92(3), 534-540. doi: 10.1007/s00233-015-9693-5.

  3. E. García Barroso-A. Płoski, The Milnor number of plane irreducible singularities in positive characteristic. Bulletin of the London Mathematical Society (2016) 48 (1): 94-98. doi: 10.1112/blms/bdv095.

  4. R.D. Barrolleta-E. García Barroso-A. Płoski, On the Abhyankar-Moh inequality. Universitatis Iagellonicae Acta Mathematica, LII (2015), 7-14. doi:10.4467/20843828AM.15.001.3727.

  5. E. García Barroso-A. Płoski, An approach to plane algebroid branches. Revista Matemática Complutense, 28 (1) (2015), 227-252. doi: 10.1007/s13163-014-0155-5.

  6. A. Płoski, A bound for the Milnor number of plane curve singularities. Centr. Eur. J. Math., Volume 12, Issue 5 (2014), 688-693.

  7. E. García Barroso-A. Płoski, Euclidean algorithm and polynomial equations after Labatie. Analytic and Algebraic Geometry. T. Krasiński, Stanisław Spodzieja (Eds.) Łódź University Press 2013, 41-49.

  8. A. Płoski, Introduction to the local theory of plane algebraic curves. Analytic and Algebraic Geometry. T. Krasiński, Stanisław Spodzieja (Eds.) Łódź University Press 2013, 115-134.

  9. P. Cassou-Noguès-A. Płoski, Invariants of plane curve singularities and Newton diagrams. Univ. Iagel. Acta Math. 49 (2011), 9-34.

  10. A. Płoski, A Note on the Discriminant. Communications in Algebra, Volume 39, Issue 11 (2011), 4283-4285.

  11. A. Płoski, Semicontinuity of the Łojasiewicz exponent. Univ. Iagel. Acta Math. 48 (2010), 103-110.

  12. J. Gwoździewicz-A. Lenarcik-A. Płoski, Polar invariants of plane curve singularities: intersection theoretical approach. Demonstratio Math. XLIII (2010), no. 2, 303-323.

  13. A. Płoski, A proof of Palamodov's theorem. Univ. Iagel. Acta Math. 47 (2009), 309-316.

  14. T. Krasiński-G. Oleksik-A. Płoski, The Łojasiewicz exponent of an isolated weighted homogeneous surface singularity. Proc. Amer. Math. Soc. 137 (2009), no. 10, 3387-3397.

  15. A. Płoski, Discriminant and Łojasiewicz exponent. Univ. Iagel. Acta Math. No. 46 (2008), 89-95.

  16. E. García Barroso-A. Lenarcik-A. Płoski, Characterization of non-degenerate plane curve singularities. Proceedings of Effective methods in algebraic and analytic geometry, Effect 2006. Universitatis Iagellonicae Acta Mathematica, Fasciculus XLV, (2007) 27-36. Erratum to: Characterization of non-degenerate plane curve singularities. Universitatis Iagellonicae Acta Mathematica, Fasciculus XLVII, (2009) 321-322.

  17. E. García Barroso-A. Lenarcik-A. Płoski, Newton diagrams and equivalence of plane curve germs. Journal of Mathematical Society of Japan, 59(1), (2007) 81-96.

  18. E. García Barroso-T. Krasiński-A. Płoski, The Łojasiewicz numbers and plane curve singularities. An. Polon. Math. 87 (2005), 127-150.

  19. A. Płoski, Algebraic dependence of polynomials after O. Perron and some applications. Computational commutative and non-comutative algebraic geometry, 167-173, NATO Sci.Ser.III Comput. Syst. Sci., 196, IOS, Amsterdam, 2005.

  20. E. García Barroso-T. Krasiński-A. Płoski, On the Łojasiewicz numbers.I. C. R. Math. Acad. Sci. Paris 341 (2005), no.6, 357-360.

  21. J. Gwoździewicz-A. Płoski, Łojasiewicz exponents and singularities at infinity of polynomials in two complex variables. Colloq. Math. 103 (2005), no.1, 47-60.

  22. A. Płoski, On special values for pencils of plane curve singularities. Univ. Iagel. Acta Math. No. 42 (2004), 7-13.

  23. E. García Barroso-A. Płoski, Pinceaux de courbes planes et invariants polaires. An. Polon. Math. 83 (2004), no.2, 113-128.

  24. A. Lenarcik-M. Masternak-A. Płoski, Factorization of the polar curve and the Newton polygon. Kodai Math. J. 26 (2003), no.3, 288-303.

  25. E. García Barroso-A. Płoski, On the Łojasiewicz numbers. C.R.Math.Acad.Sci.Paris 36 (2003), no.7, 585-588.

  26. J. Gwoździewicz-A. Płoski On the singularities at infinity of plane algebraic curves. Rocky Mountain J. Math.32 (2002), no.1, 139-148.

  27. A. Płoski, Polar quotients and singularities at infinity of polynomials in two complex variables. An. Polon. Math. 78 (2002), no.1, 49-58.

  28. J. Gwoździewicz-A. Płoski, On the polar quotients of analytic plane curve. Kodai Math. J. 25 (2002), no.1, 43-53.

  29. J. Gwoździewicz-A. Płoski, Formulae for the singularities at infinity of plane algebraic curves. Effective methods in algebraic and analytic eometry,2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 109-133.

  30. A. Płoski, On the maximal polar quotient of analytic plane curve. Kodai Math. J. 24 (2001), no.1, 120-133.

  31. A. Fabiano-A. Płoski-P. Tworzewski, Effective Nullstellensatz for strictly regular sequences. Univ. Iagel. Acta Math. No. 38 (2000), 163-167.

  32. A. Lenarcik-A. Płoski, Polar invariants of plane curves and the Newton polygon. Kodai Math. J. 23(2000), no.3, 309-319.

  33. A. Płoski, Milnor number of a plane curve and Newton polygons. Effective methods in algebraic and analytic geometry (Bielsko-Biala,1997). Univ. Iagel. Acta Math. No. 37 (1999), 75-80.

  34. A. Płoski, A property of polynomials on complex algebraic sets. Dedicated to Professor Eligiusz J. Zlotkiewicz. An. Univ. Mariae Curie-Sklodowska Sect. A 52 (1998), no.1, 137-140.

  35. A. Płoski-P. Tworzewski, Effective Nullstellensatz on analytic and algebraic varieties. Bul. Polish Acad. Sci. Math. 46 (1998), no.1, 31-38.

  36. L. Drużkowski-A. Płoski, On complexified norm. Univ. Iagel. Acta Math. No. 35 (1997), 115-120.

  37. A. Płoski-P. Tworzewski A separation condition for polynomial mappings. Bull. Polish Acad. Sci. Math. 44 (1996), no.3, 327-331.

  38. P. Cassou-Noguès-A. Płoski, Un théorème des zéros effectif. Bull. Polish Acad. Sci. Math. 44 (1996), no.1, 61-70.

  39. A. Płoski, The Jacobians of higher order and critical points of smooth functions. Univ. Iagel. Acta Math. No. 32 (1995), 29-35.

  40. J. Gwoździewicz-A. Płoski, On the gradient of a homogeneous polynomial. Univ. Iagel. Acta Math. No.32 (1995), 25-28.

  41. J. Gwoździewicz-A. Płoski, On the approximate roots of polynomials. An. Polon. Math. 60(1995), no.3, 199-210.

  42. A. Płoski, A note on the Łojasiewicz exponent at infinity. Bull. Soc. Sci. Lett. Lódz Sér. Rech. Déform. 17(1994), 1-15.

  43. A. Płoski, On the Jacobian ideal and sufficiency of jets. Bull. Polish Acad. Sci. Math. 41 (1993), no.4, 343-348.

  44. A. Płoski, The Noether exponent and Jacobi formula. Bull. Soc. Sci. Letl. Lódz Sér. Rech. Déform. 15 (1993), no.1-10,53-57.

  45. A. Płoski, An inequality for polynomial mappings. Bull.Polish Acad. Sci. Math. 40 (1992), no.4, 265-269.

  46. A. Płoski-T. Winiarski, On a theorem of Platte. Bull. Polish Acad. ci. Math. 39 (1991), no.1-2, 57-61.

  47. A. Płoski, On the irreducibility of polynomials in several complex variables. Bull. Polish Acad. Sci. Math. 39 (1991), no.3-4, 241-247.

  48. J. Gwoździewicz-A. Płoski, On the Merle formula for polar invariants. Bull. Soc. Sci. Lett. Lódz 41 (1991), no.1-10, 61-67.

  49. A. Płoski, Bezout's theorem for affine curves with one branch at infinity. Univ. Iagel. Acta Math. No. 28 (1991), 77-80.

  50. A. Płoski, On the Noether exponent. Bull. Soc. Sci. Lett. Lódz 40 (1990), no. 1-10, 23-29.

  51. A. Płoski, Newton polygons and the Łojasiewicz exponent of a holomorphic mapping of $C^2$. An. Polon. Math. 51 (1990), 275-281.

  52. A. Płoski, Multiplicity and the Łojasiewicz exponent. Singularities (Warsaw,1985), 353-364, Banach Center Publ., 20, PWN, Warsaw, 1988.

  53. J. Chądzyński-A. Płoski, An inequality for the intersection multiplicity of an analytic curves. Bull. Polish Acad. Sci. Math. 36 (1988), no.3-4, 13-17.

  54. A. Płoski, Remarks on polynomial equations with analytic coefficients. Bull. Polish Acad. Sci. Math. 36 (1988), no.1-2, 33-38.

  55. A. Płoski, Algebraic dependence and polynomial automorphisms. Bull. Polish Acad. Sci. Math.34 (1986), no.1-12, 653-659.

  56. A. Płoski, Remarque sur la multiplicité d'intersection des branches planes. Polish Acad. Sci. Math. 3 (1985), no. 1-12, 601-605.

  57. A. Płoski, On the growth of proper polynomial mappings. An. Polon. Math. 45 (1985), no.3, 297-309.

  58. A. Płoski, Sur l'exposant d'une application analytique.II. Bull. Polish Acad. Sci. Math.33 (1985), no. 3-4, 123-127.

  59. A. Płoski, Sur l'exposant d'une application analytique.I. Bull. Polish Acad. Sci. Math. 32 (1984),no. 1-12, 669-673.

  60. A. Płoski, Une évaluation pour les sous-ensembles analytiques complexes. Bull. Polish Acad. Sci. Math. 31 (1983), no.5-8, 259-262.

  61. A. Płoski, Sur les applications composées polynomiales. Bull. Polish Acad. Sci. Math. 31 (1983), no.5-8, 255-257.

  62. A. Płoski, Sur les dérivations des anneaux des séries convergentes. Analytic functions, Blazejewko 1982, 389-393, Lecture Notes in Math., 1039, Springer, Berlin, 1983.

  63. A. Płoski, Une démonstration du théorème des zéros pour les séries convergentes. Bull. Acad. Polon. Sci. Sér. Sci. Math. 28 (1980), no.3-4, 1-13.

  64. A. Płoski, Remarque sur le lemme de Hensel. Bull. Acad. Polon. Sci. Sér. Sci.Math. 28 (1980), no.3-4, 15-16.

  65. A. Płoski, On the Jacobian dependence of power series. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 23 (1975), no.4, 407-410.

  66. A. Płoski, Note on a theorem of M. Artin. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 2 (1974), 107-109.